U.S. doctors online nowAsk doctors free
Delavan, WI
A 17-year-old female asked:

i've been on depo for a year, been taking minocycline for 7 months and have experienced weight gain since taking mino. should i stop using it?

1 doctor answer4 doctors weighed in
Dr. Abdus Khan
Urgent Care 30 years experience
See your OB: Depo injection leads to some weight gain. Minocycline usually does not cause weight gain. You need to see your OB and discuss the need for the depo, and ways to slow the weight gain or even reverse it. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.